# SDR CA160127008

- Difficulty date: January 23, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 39,325 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: DSF6841
- Condition: Shorted
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) 5 MINUTES AFTER TAKEOFF, CREW NOTED BOTH AC BUSS LIGHTS ILLUMINATED AND SMOKE BEGAN TO COME FROM THE RT FUEL QUANTITY GAUGE.  THE NR 1 AC BUSS CIRCUIT BREAKER HAD TRIPPED.  THEY TURNED THE INVERTER SWITCH OFF AND CONTINUED TO DESTINATION AND LANDED SAFELY.  REPLACED THE RT FUEL QUANTITY INDICATOR.
